Sleepiness as a Side Effect of Vitamin D

by Sally
(Florida)

Can Vitamin D Make You Sleepy?

Can Vitamin D Make You Sleepy?



My doctor has me on 50,000 IU of Vitamin D - 1 capsule a week for the next 12 weeks after my bone density test revealed that my numbers are not improving despite taking Actonel and supplemental calcium tablets.


I took my first dose yesterday. Today I can barely keep my eyes open. Is there any connection between the sleepiness and the vitamin d- and is the dose normal?


Photo by Silvio Tanaka

Click here to read or post comments

Return to Question About Vitamin D Side Effects?.

Vitamin D and Drowsiness

I am 9 months pregnant and started taking vitamin D3 about 3 months ago. In the beginning I started with 1000 IU's but noticed after a few weeks I would get drowsy. I have tried 4 different brands including a whole food form.

I took 400 IU's today and feel so exhausted from it. Do you have any suggestions as to what is causing the drowsiness? The pharmacist said that D3 lowers blood pressure and that's what might be causing my fatigue.

melissa yoak

Click here to read or post comments

Return to Question About Vitamin D Side Effects?.

Vitamin D 3 makes me sleepy

by sara
(leb)

My vitamin D level is extremely low I've been taking vitamin d3 for 6 weeks,the first week 3x week,then twice a week for 2 weeks,once a week for the last 3 weeks. Every time I take vitamin D3 I became sleepy, and just want to sleep,in addition to nausea, upset stomach, light-headedness and little dizziness.

Is this normal? After I start taking vit D3, my bones and muscle pain disappeared,and I'm sleeping well, but I feel some joints ache.

Click here to read or post comments

Return to Question About Vitamin D Side Effects?.

I took one 50,000 IU Capsule and am Feeling Very Sleepy
Could this be a Side Effect of the Vitamin D?

My vitamin d level is less than 15 and my doctor prescribed 50,000 per day for 30 days. I took my first dose and got really sleepy.

That was yesterday. I was out of it for the day, feeling like how you do when you get too much sun, just super sleepy. I feel a little bit better today but still kind of out of it.

Could this be a Side Effect of Vitamin D? Could I have overdosed on Vitamin D at 50,000 IU's? Should I seek medical attention?

I decided to not take any more until I can contact my doctor.

Click here to read or post comments

Return to Question About Vitamin D Side Effects?.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter